# SDR ASAA2016012414987

- Difficulty date: January 24, 2016
- Submitted: January 26, 2016
- Operation: Air carrier
- Aircraft: N553AS
- Make and model: Boeing 737890
- Aircraft serial: 34594
- Aircraft time: 37,700 hours, 12,147 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Failed
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FIRST CLASS EMERGENCY EXIT AREA LIGHT INOPERATIVE.  ACFT GROUNDED.  RELAMPED FIRST CLASS EMERGENCY EXIT AREA LIGHT REF AMM 33-51-03.  OPS CK GOOD.
